# SDR COEA2014040136908

- Difficulty date: February 8, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: S55275006200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT ELEVATOR HORN HEAT FITTING HAS AREAS OF CORROSION.  REPLACED WITH OEM PART.
